# SDR WX0A071595

- Difficulty date: May 23, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 5910141
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HYDRO-FORMED FRAME HAS SEVERAL GOUGES AT AFT LOWER CORNER.  FABRICATED REPAIR DOUBLER AND INSTALLED.
